MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM
Model Number 1365.09.010
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history records (dhrs) for the smr reverse hp liner short could not be completed because the lot number of the explanted device is unknown.A dhr review was therefore conducted for the associated lot numbers 2415046 and 2424342, no pre existing anomalies or non conformities were identified during the manufacturing processes of these lots.A final investigation report will be submitted once all activities are completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2024 due to instability.The following devices were removed: smr cementless finned stem (product code: 1304.15.170, lot: 2415046 - ster: (b)(4), smr reverse humeral body short (product code: 1352.15.005, lot: 2424342 - ster: (b)(4), smr reverse hp liner short (product code: 1365.09.010, lot: unknown) , the devices finned stem (code: 1304.15.170), reverse lateralizing liner 40mm long (code: 1365.09.120) and short reverse humeral body (code: 1352.15.005) were implanted.Previous revision surgery was performed (b)(6) 2024.Patient: male, 82 years old.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24590262
Report Number3008021110-2026-00161
Device Sequence Number13144508
Product Code PHX
UDI-Device Identifier08033390061254
UDI-Public8033390061254
Combination Product (Y/N)N
PMA/510(K) Number
K243826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.09.010
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/13/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown